# SDR HALA2018071600322

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 20,094 hours, 3,131 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: 43753390001
- Part serial: 13469
- Condition: Defective
- Location: Vsv
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 CTL SYS FAULT. PERFORMED TSM 75-33-00-810-808-A BETWEEN STEPS 4A(2)THRU(4)(C)1. CONTINUITY AND INSULATION RESISTANCE CHECK OK. PERF TSM 75-33-00-810-808-A1-4A(1) AND STEP 5 NR 2 ENGINE VSV CTL UNIT REQUIRES REPLACEMENT. REPLACED VSV CTL UNIT PER AMM 75-33-51-400-801-A. LEAK AND OPS CHECK DUE. LEAK AND OPS CHK GOOD PER AMM 71-00-00-700-827-A. OK FOR SVC.
